| Model Number |
1012632-29 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right common iliac artery.The 9.0 x 29 mm omnilink elite vascular stent delivery system was implanted without issue.An issue occurred during use of another device, requiring use of a snare device, which inadvertently pulled the omnilink stent out of position.The omnilink stent was then snared and removed from the anatomy.No additional intervention was performed to treat the target lesion.The plan is to bring the patient back on a later date for treatment of the target lesion.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents.The investigation determined the cause for the reported difficulties and subsequent treatment were due to the circumstances of the procedure.In this case, the reported ¿during use of the snare device, the snare device pulled the omnilink stent out of position¿ indicates the reported events are related to the circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
Subsequent to the initial mdr, additional information was provided.The snare device got caught on the stent and pulled the omnilink elite vascular stent out of position.The decision was then made to remove the stent, which was removed completely with no complications.No additional information was provided.